Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some theorems on the automorphism groups of planar ternary rings

Author: Reuben Sandler
Journal: Proc. Amer. Math. Soc. 15 (1964), 984-987
MSC: Primary 50.70
MathSciNet review: 0180913
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Finite division algebras and finite planes, Combinatorial analysis, Proc. Sympos. Appl. Math. Vol. 10, pp. 53-70, Amer. Math. Soc., Providence, R. I., 1960. MR 0116036 (22:6831)
  • [2] R. Baer, Projectivities with fixed points on every line of the plane, Bull. Amer. Math. Soc. 52 (1946), 273-286. MR 0015220 (7:387e)
  • [3] Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [4] D. Knuth, Finite semifields and projective planes, Ph.D. Dissertation, California Institute of Technology, Pasadena, Calif., 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society